# SDR AALA2009021100484

- Difficulty date: February 11, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 46,994 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA   EMERGENCY LIGHT AT SEAT 23D INOPERATIVE. SECURED LOOSE CONNECTOR AT SEAT 23D.
